On the behavior of the omitted arc of a support point of the class

Stephen M. Zemyan

Research output: Contribution to journalArticle

Abstract

In this article, we consider the hypothetical nonmonotonicity of the arguments of the vectors tracing the omitted arc of a support point of the class and tangent to it. We show that the number of sign changes of (arg w(t))′ and (arg w′(t))′ on the omitted arc are finite.

Original languageEnglish (US)
Pages (from-to)175-181
Number of pages7
JournalComplex Variables and Elliptic Equations
Volume52
Issue number2-3
DOIs
StatePublished - Feb 2007

All Science Journal Classification (ASJC) codes

  • Analysis
  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the behavior of the omitted arc of a support point of the class'. Together they form a unique fingerprint.

  • Cite this